This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
S. Banach and H. Steinhaus, “Sur le principe de la condensation de singularities,” Fund. Math.,9, 50–61 (1927).
J. Danes, “On the Banach-Steinhaus theorem,” Bollettino della Unione Matematica Italiana,13-A, No. 5, 282–286 (1976).
S. B. Stechkin, “Boundedness of nonlinear functionals,” Usp. Mat. Nauk,17, No. 1, 215–222 (1962).
P. Halmos, Measure Theory, Springer-Verlag (1974).
K. Yosida, Functional Analysis, Springer-Verlag (1974).
P. M. FitzPatric, “Surjectivity results for nonlinear mappings from a Banach space to its dual,” Math. Ann.,204, 177–188 (1973).
Translated from Matematicheskie Zametki, Vol. 35, No. 2, pp. 287–297, February, 1984.
About this article
Cite this article
Zabreiko, P.P., Smirnov, E.I. Principles of uniform boundedness. Mathematical Notes of the Academy of Sciences of the USSR 35, 151–156 (1984). https://doi.org/10.1007/BF01139869
- Uniform Boundedness